# SDR QXEA2021100400460

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 46,335 hours, 49,157 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 4655027
- Part serial: MAL0400
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 30,322 hours, 32,785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR RETRACTED SLOWER THAN THE RT AND NOSE GEAR 8 SEC DELAY. ALL OPS NORMAL ON LANDING. PLACED ON MEL 32-30-1. CLEARED 10/2 BY CHECKING PSEU AND FOUND "LGUPLK FAULT UNRSNARL FAR" AND "LGDRCL FAULT UNRSNABL FAR" FOR LEG OF DISCREPANCY.  LEFT GEAR UPLOCK AND LEFT GEAR DOOR CLOSED PROXIMITY SENSORS INDUCTANCE VALUE CHECKS GOOD NIAW DHC-8-400MM TASK#32-61-00-280-801.   LANDING GEAR OPERATIONAL TEST GOOD AT HIGH & LOW FLOWS IAW DHC-8-400MM TASK #32-31-00-710-801.  BEGAN REPLACEMENT OF LEFT MAIN GEAR RETRACTION ACTUATOR IAW DHC-8-400 MM TASK #'S32-31-11-000-801 AND 32-31-11-400-801 PARAGRAPHS 1 THRU 4.  REMOVED ACTUATOR APPEARED TO BE ADJUSTED TOO LONG. COMPLETED INSTALLATION OF LH MLG RETRACTION ACTUATOR IAW Q400 AMM 32-31-11-400-801 PARA. 5. A.-G.   OPS CHECK OF MAIN LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPS CHECKS GOOD WITH NO FURTHER RIGGING OF SERVICEABLE LH MLG RETRACTION ACTUATOR ROD END REQUIRED.  ACTUATOR AND ASSOCIATED FLUID CONNECTIONS LEAK CHECK GOOD.  RETURNED TO SERVICE.
